# SDR IPXA2017031915298

- Difficulty date: February 26, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: AAM7475545
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO AFT OVERHEAT DETECTOR SUPPORT ASSY IS CRACKED.  REPAIRED THE SUPPORT IAW EA 011-2610-01-A6701 REV I/R, AND EO MD11-2610-63562-A.
